# SDR EIA2000336

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991075519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZUJ - FOUND CUSP WEB AT FS 737 TO FS 756 LBL 54 CORRODED.  REPAIRED CUSP WEB AT FS 737 TO FS 756 LBL 54.  FABRICATED AND INSTALLED REPAIR CUSP WEB PER ECRA 944-53-043-2.  (M)
